MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5356
Medical Device Problem Codes Pacemaker Found in Back-Up Mode (1440); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented for elective generator change.Device interrogation revealed that the pacemaker (pm) was in backup mode.The pm was unable to be restored back to normal settings.The physician explanted and replaced the pm.The patient condition was stable throughout.
 
Additional Manufacturer Narrative
Correction: h6 - medical device problem code corrected to pacemaker found in backup-mode.
 
Additional Manufacturer Narrative
The reported event of device in backup mode was confirmed.The pacemaker was received in backup with battery levels at end of life (eol).Electrical and mechanical analysis performed, indicated normal device functionality.Battery fluctuation test indicates the backup resulted from eol battery condition and is considered normal.The implant duration exceeds the projected longevity based on average current indicating normal battery depletion.Visual inspection noted punctured septum.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17421359
Report Number2017865-2023-37010
Device Sequence Number7038179
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public05414734006835
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2010
Device Model Number5356
Device Lot Number3096242
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/11/2023
11/02/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date08/14/2023
11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown